# SDR ABXA2024041500279

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,375 hours, 26,355 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE FOLLOWING ABNORMALITIES OCCURRED; BOTH CAPTAIN & FO PFDS & MAP DISPLAYS WENT BLANK,  STAND BY HORIZON WENT BLANK,  BOTH FMCS WENT BLANK, A FULL DISPLAY OF EICAS MESSAGES ASSOCIATED WITH LOSS OF AFFECTED SYS APPEARED THEY DISAPPEARED WITHIN APPROXMATELY 15 SECS.  ALL SYSTEMS RESTORED THEMSELVES RESEMBLING NORMAL OPS AS IF NOTHING HAPPENED   ACFT RTB ,  BPLU HAD NO FAULTS, MCDP HAD NO PREVIOUS FLT FAULTS. FPDS SELF TEST OKAY IAW SMM 34-22-00.   ATT DISAGREE EICAS MESSAGE STAYED ILLUMINATED LONG ENOUGH TO READ IT. ACCOMPLISHED IRS BITE CHECK IAW FIM 34-21 FT 818. INDS OF YAW DAMPER TEST MATCHED CREW. CONTINUITY & MEGGER CHECKED YAW DAMPER TEST WIRING FROM D1022 PIN 2 TO D1261B PIN G7 IAW WDM 22-21-21 & D10224 PIN 12 TO D1259B PIN G7 IAW WDM 22-21-11, NO DEFECTS. DAR CHECKED GOOD.  R & R M10398 TEST PANEL IAW AMM 24-22-06, & LT & RT YAW DAMPER MODULES IAW AMM 22-21-04. BITE & OPS CHECKED GOOD.  IRS BITE CHECKED GOOD IAW FIM 31-21-FT 818.   ARS.
